# SDR 2011FA0000013

- Difficulty date: January 4, 2011
- Submitted: January 6, 2011
- Operation: General aviation
- Aircraft: B1670
- Make and model: Boeing 777-35EER
- Aircraft serial: 33753
- Aircraft time: 15,967 hours, 2,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release System
- Part number: 61988101
- Condition: Corroded
- Location: L4 Door Slide
- Part time: 15,967 hours, 2,157 cycles
- Component: Slide
- Component part number: 63604331
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B16709) FAILED DEPLOY THE L4 DOOR SLIDE DURING A12 CHECK WHEN PERFORMED JOB CARD NR 252400001X (TO DEPLOY THE L4 DOOR SLIDE), MX REPLACED THE L4 DOOR SLIDE. SHOP REPORT THE FAILED REASON IS THE RELEASE ASSY CORRODED, PREVENTION ACTION IS NEEDED TO INCORPORATE THE SB 777 107-25-30.
